# SDR UPS00433282

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK FRAME WEB  IS CRACKED AT I/B END BETWEEN STRINGERS 0 AND 1 LHS BS 360.  REPAIR CARRIED OUT IAW Q/NOTE 18/2000 AND SRM 51-10-02 AND 51-30-02.  REMOVED DAMAGED SEGMENT AND FABRICATED TWO DOUBLERS ON NDT INSP CLEARANCE INSTALL DOUBLERS.
